Figari, Rodolfo (2010) Perturbations of eigenvalues embedded at threshold: I. One- and three-dimensional solvable models. [Pubblicazione in rivista scientifica]

[img] PDF
Perturbations_of_eigenvalues_embedded_at_threshold.pdf
Visibile a [TBR] Repository staff only

Download (205kB)
Item Type: Pubblicazione in rivista scientifica
Title: Perturbations of eigenvalues embedded at threshold: I. One- and three-dimensional solvable models
Creators:
CreatorsEmail
Figari, Rodolfofigari@na.infn.it
Autor/s: Cacciapuoti, Claudio ; Carlone, Raffaele
Date: 2010
Number of Pages: 16
Department: Scienze fisiche
Section of the department: UNITA
Identification Number: doi: 10.1088/1751-8113/43/47/474009
Official URL: http://iopscience.iop.org/1751-8121/43/47/474009
Journal or Publication Title: Journal of Physics A-Mathematical and Theoretical
Date: 2010
ISSN: 1751-8121
Volume: 43
Number: 47
Number of Pages: 16
Identification Number: doi: 10.1088/1751-8113/43/47/474009
MIUR S.S.D.: Area 02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Area 01 - Scienze matematiche e informatiche > MAT/07 - Fisica matematica
Additional Information: File pdf disponibile solo per gli autorizzati (vedi pulsante SFX/SIRE). Versione preprint in Arxiv (<http://arxiv.org/PS_cache/arxiv/pdf/1006/1006.1372v1.pdf>)
Date Deposited: 07 Dec 2010 09:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7876

Abstract

We examine perturbations of eigenvalues and resonances for a class of multi-channel quantum mechanical model Hamiltonians describing a particle interacting with a localized spin in dimension d = 1, 3. We consider unperturbed Hamiltonians showing eigenvalues and resonances at the threshold of the continuous spectrum and we analyze the effect of various types of perturbations on the spectral singularities. We provide algorithms to obtain convergent series expansions for the coordinates of the singularities.

Actions (login required)

View Item View Item